# SDR 98UAL900606

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Engine: Pwa JT9D7R4D
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Failed
- Location: Ram Air Gate
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTS VIBRATION AND NOISES FROM AIRFRAME. DIVERTED TO LAS.  EMERGENCY DECLARED, OVERWEIGHT LANDING.  *S/D*  INSPECTION CHECK FOUND FLAPPER BROKEN.  REMOVED BROKEN FLAPPER FROM AIR DUCT AND INSTALLED NEW VALVES.
